Advertisement -- Learn more about ads on this site.


    LADYIRISH317   68,198
SparkPoints
60,000-79,999 SparkPoints
 
 
Just another manic Monday

Monday, July 29, 2013

Well, the printers at the office continue their work stoppage. Personally, I think that if the printers get the day off, we should too. Yeah, good luck with THAT.

I have absolutely no energy. I don't know if it's being tired or depressed. I'm waiting for the Celexa to take full effect (and hoping it does). By the time I get home from work, I'm done in. Energy has become the Holy Grail for me.

Wednesday is month-end, always crazy in my office. Not looking forward to it. However, right now I'm enjoying an old episode of Throwdown and settling in for the evening. Looking forward to (hopefully) sleeping tonight.
SHARE
  Member Comments About This Blog Post:

TINAB481 7/31/2013 4:58PM

    emoticon


Report Inappropriate Comment
MRS_TOAD 7/31/2013 7:24AM

    Hope the printer issue is fixed by now. I'm praying that month end goes as smoothly as possible.
emoticon

Report Inappropriate Comment
MONETRUBY 7/30/2013 7:43PM

    Hope everything gets better soon.

emoticon

Report Inappropriate Comment
CHEFSOPHIE 7/30/2013 7:32PM

    I think Mercury is in retrograde. My printer has gone south. They tell me it's the humidity, but I don't believe them.

Report Inappropriate Comment
LIS193 7/30/2013 2:55PM

    emoticon

Report Inappropriate Comment
WORKOUTWITHPAM 7/30/2013 3:25AM

    I hope your printers are up and running tomorrow, and I hope you are sleeping well this evening.

HUGS
Pam

Report Inappropriate Comment
NEW-CAZ 7/30/2013 1:51AM

    emoticon emoticon

Report Inappropriate Comment
GLAMNGLOWDIVA 7/30/2013 1:32AM

    I hope that you're enjoying your sleep right now. emoticon

Report Inappropriate Comment
JILL313 7/30/2013 12:23AM

    Hi Mary, Celexa does take at least 2 weeks to finally help you slowly feel better. I don't think it's been 2 weeks yet, or has it? Hang in there sweet friend. I know how anxious you are to feel better with less depression and more sleep. Frankly your office doesn't sound very professionally as I've never worked in an office where we didn't have good working equipment. Take each day as it comes and try not to have too stressful of a day on Wednesday. I'm here for you all the way. Continue to take good care of yourself and God Bless you. emoticon emoticon emoticon emoticon emoticon

Love,

Jill

Report Inappropriate Comment
.DUSTY. 7/29/2013 11:57PM

    Antidepressants and blood pressure meds (if you started back up with them) are notorious for making you tired / fatigued. Add to that all the extra weight we carry around and it's definitely NOT fun.

I stopped my BP meds for just this reason and decided to drop the weight instead. A little risky but life sucks (to me anyway) if you're too tired to do even the basics.

When do you go back to the doctor for a check up on the Celexa?

Hang in there!

Report Inappropriate Comment
KATRINAKAT23 7/29/2013 10:12PM

  emoticon emoticon

Report Inappropriate Comment
JUNEBUG4967 7/29/2013 10:03PM

    If the "fog" and tiredness keep up, you may want to talk to your Dr. It could be side effects of the med she prescribed for you. I'm sure she had good reasons for choosing that one, but you may have to try a couple of them to find one that's right for you. When I had problems a few years ago, I tried a couple before finding one that got the job done without side effects that were more than I wanted to deal with. Just saying-
And I'm with you - if the printers go on strike you should get time off too!
Hugs, Gloria emoticon

Report Inappropriate Comment
NASFKAB 7/29/2013 9:59PM

  emoticon

Report Inappropriate Comment
HAPPYJAY 7/29/2013 9:56PM

  tomorrow is a different day

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by LADYIRISH317